# SDR SWAA980001

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Engine: Ge CFM563B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 568125713005
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED AN UNCOMMANDED NR 2 ENGINE SHUTDOWN WHILE ATTEMPING TO BALANCE  FUEL USING CROSSFEED OPERATION.  RESTARTED ENGINE AND LANDED WITHOUT INCIDENT.  REPLACED BOTH LEFT WING AFT AND FWD FUEL BOOST PUMPS AND PERFORMED FUEL FEED LINE COUPLING VACUUM TEST PER BOEING M/M.
